Blood Pressure Home > Accupril and Dry Eyes
Dry eyes do not appear to be a side effect of Accupril. However, if you are taking Accupril and dry eyes become a problem, a few ways to obtain relief include blinking several times a minute while reading or working on the computer, putting a humidifier in rooms where you spend the most time, and asking your doctor whether any of the other medications you're taking contribute to dryness.
Does Accupril Cause Dry Eyes?There are several possible side effects for people taking Accupril® (quinapril hydrochloride). Dry eyes, however, do not appear to be one of them. This data comes from clinical trials that extensively studied Accupril and documented its side effects. In thousands of people studied worldwide, dry eyes were not reported as either a common or rare side effect. Dry eyes have been reported with other ACE inhibitors, though.
Suggestions for Dry Eye ReliefAlthough Accupril does not cause dry eyes, they are a common condition. The following are some suggestions that may provide relief from dry eyes:
- Don't use artificial tears that irritate your eyes. Try another brand or preparation.
- Consider nonpreserved drops. They may be more comfortable.
- Blink several times a minute while reading or working on the computer.
- Protect your eyes from drafts, breezes, and wind.
- Put a humidifier in the rooms where you spend the most time, including the bedroom, or install a humidifier in your heating and air conditioning unit.
- Don't smoke, and stay out of smoky rooms.
- Apply mascara only to the tips of your lashes so it doesn't get in your eyes. If you use eyeliner or eye shadow, put it only on the skin above your lashes, not on the sensitive skin under your lashes or close to your eyes.
- Ask your doctor whether any of your other medications contribute to dryness, and if so, how to reduce that effect. Some medications that can cause dry eyes include: